# SDR C2XA09CL073

- Difficulty date: May 22, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 21,771 hours, 16,190 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Deteriorated
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLIGHT 2038 - THE CREW REPORTED A BLEED 1 LEAK IN ROUTE TO MSN.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE BLEED DUCT O-RINGS IN THE AFT AVIONICS BAY.  OPERATIONAL CHECKS WERE GOOD.
